Alert archive / Virginia / Wind Advisories in 2018
Wind Advisory 13, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at Nov 15, 2018, 7:50 PM EST for Pendleton County, West Virginia; 15 counties in Virginia. It took effect at Nov 16, 2018, 12:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2018, 7:50 PM EST (00:50 UTC)
- In effect from
- Nov 16, 2018, 12:00 AM EST
- Expired
- Nov 16, 2018, 12:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Baltimore/Washington
Counties Albemarle County, VA, Amherst County, VA, Augusta County, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Warren County, VA, Pendleton County, WV
The radar
The Sterling radar (KLWX), 140 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
367 WWUS71 KLWX 160050 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 750 PM EST Thu Nov 15 2018 VAZ025-026-503-504-507-508-WVZ505-506-160900- /O.NEW.KLWX.WI.Y.0013.181116T0500Z-181116T1400Z/ Augusta-Rockingham-Western Highland-Eastern Highland- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Western Pendleton-Eastern Pendleton- Including the cities of Staunton, Waynesboro, Stuarts Draft, Harrisonburg, Hightown, Monterey, Big Meadows, Wintergreen, Riverton, Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove 750 PM EST Thu Nov 15 2018 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST FRIDAY... The National Weather Service in Baltimore MD/Washington has issued a Wind Advisory, which is in effect from midnight tonight to 9 AM EST Friday. * TIMING...Overnight through Friday morning. * WINDS...For elevations above 2500 feet, northwest 20 to 35 mph with gusts around 50 mph. * IMPACTS...Gusty winds along with snow and ice may cause downed trees and power outages. Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds around 50 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. && $$
3 follow-up statements
600 WWUS71 KLWX 160827 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 327 AM EST Fri Nov 16 2018 VAZ025-026-503-504-507-508-WVZ505-506-161400- /O.CON.KLWX.WI.Y.0013.000000T0000Z-181116T1400Z/ Augusta-Rockingham-Western Highland-Eastern Highland- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Western Pendleton-Eastern Pendleton- Including the cities of Staunton, Waynesboro, Stuarts Draft, Harrisonburg, Hightown, Monterey, Big Meadows, Wintergreen, Riverton, Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove 327 AM EST Fri Nov 16 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TIMING...Through Friday morning. * WINDS...West 15 to 25 mph with gusts up to 50 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds around 50 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. && $$
442 WWUS71 KLWX 161346 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 846 AM EST Fri Nov 16 2018 VAZ025-026-503-504-507-508-WVZ505-506-161700- /O.EXT.KLWX.WI.Y.0013.000000T0000Z-181116T1700Z/ Augusta-Rockingham-Western Highland-Eastern Highland- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Western Pendleton-Eastern Pendleton- Including the cities of Staunton, Waynesboro, Stuarts Draft, Harrisonburg, Hightown, Monterey, Big Meadows, Wintergreen, Riverton, Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove 846 AM EST Fri Nov 16 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * TIMING...Through noon today. * WINDS...West 15 to 25 mph with gusts up to 45 mph, with the stongest gusts along the ridges. * IMPACTS...Due to significant ice accretion at higher elevations, trees and limbs may be brought down easily by strong wind gusts. Power outages are possible. Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds around 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. && $$
656 WWUS71 KLWX 161703 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1203 PM EST Fri Nov 16 2018 VAZ025-026-503-504-507-508-WVZ505-506-161815- /O.EXP.KLWX.WI.Y.0013.000000T0000Z-181116T1700Z/ Augusta-Rockingham-Western Highland-Eastern Highland- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Western Pendleton-Eastern Pendleton- Including the cities of Staunton, Waynesboro, Stuarts Draft, Harrisonburg, Hightown, Monterey, Big Meadows, Wintergreen, Riverton, Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove 1203 PM EST Fri Nov 16 2018 ...WIND ADVISORY HAS EXPIRED... Winds will continue to subside through the afternoon and evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Nov 15, 3:02 PM EST, 4 hours 48 minutes earlier.
Area forecast discussion, Nov 15, 3:02 PM EST, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
302 PM EST Thu Nov 15 2018
.SYNOPSIS...
Low pressure along the Carolina coast will move north toward
Long Island by tonight. High pressure will build in from the
Ohio Valley over the weekend. A cold front will likely approach
from the Great Lakes early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Surface low pressure center is over eastern North Carolina this
afternoon with high pressure off the coast of Maine, wedged down
the eastern side of the Appalachians. A closed upper level is
near Evansville IN. Best frontogenetical forcing lifting north
of the area, with precipitation rates lessening. Seeing freezing
line lifting north through DC and Baltimore areas, but still
firmly below near PA and west of Blue Ridge. Thermals aloft are
verifying lower, thus warning criteria is being met for snow in
northern counties, and have had to make some adjustments through
the day. Also, a few reports of significant icing above 1500 ft
elevation have been received from central Virginia. As low to
the south lifts north this evening, should continue to see
warming aloft, which along with lesser precipitation rates, will
result in a gradual changeover to sleet and freezing rain (rain
where above freezing) though some northwestern areas may remain
mostly snow. Dry slot is also working in from the west, which
may result in mostly drizzle/freezing drizzle by evening.
Adjustments to advisories/warnings are likely depending on where
the freezing line resides.
With heavier precipitation moving out, we will also be
canceling the Flood Watch early.
The upper level system will approach tonight and will combine
with some wraparound moisture to bring a last burst of rain
overnight, which could even change back to snow as temperatures
aloft cool. Some additional accumulations to an inch or so will
be possible over mainly the mountains, but can't rule out some
across areas north/west of DC and Baltimore as well.
Temperatures will largely be steady overnight, though some
cooling may occur late in the west.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Low pressure pushes quickly northeast away from us on Friday,
with weak high pressure dominating late Friday through Saturday
night. Breezy conditions will persist on Friday, with some
upslope snow showers possible with only light accumulations.
Drying and warming will the the predominate theme elsewhere,
with highs rebounding back towards 50 and lows near freezing.
Some high elevation freezing drizzle can't be ruled out Friday
night thanks to a bit of low level moisture being lifted on the
ridges, but otherwise, do not expect any significant precip.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Cloudy but dry conditions are forecast for Sunday, with temperatures
reaching into the upper 40s to around 50. A cold front will progress
through the area on Monday as a vigorous shortwave trough
traverses the Great Lakes Region. With the main forcing for
ascent associated with the trough displaced well to our north
and limited moisture ahead of the cold front, any precipitation
is expected to be light and mainly confined to upslope favored
areas to the west of the Blue Ridge. High pressure will move
back in for Tuesday, resulting in quiet weather conditions and
below normal temperatures with highs in the 40s.
Beyond Tuesday, model guidance begins to diverge. The GFS has a mid-
level shortwave moving through during the day Wednesday, along with
an associated reinforcing cold front at the surface. This solution
has very little precipitation associated with the front. The Euro on
the other hand maintains high pressure overhead, with quiet weather
conditions across the area.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Transition to rain is occurring in the metro areas, with
moderate snow still likely at MRB for several more hours.
Precipitation will likely transition to light rain/drizzle
(freezing conditions most likely at MRB) this evening. Cigs
will be IFR and some IFR vis (although periods of LIFR will be
possible), and winds will be gusty from the northeast before
transitioning to northwest later tonight. One last chance of
rain/snow showers may cross the area overnight before ending.
Precip should end by late tonight with VFR dominating Friday
through Saturday night.
VFR conditions are expected through the long term period.
&&
.MARINE...
Gusty NE winds between strong high pressure to the north and
developing coastal low moving up the East Coast from the
Carolinas. Gale conditions are near the mid Bay and will likely
expand northward. There will be a lull as the low passes
overhead this evening, but are expected to increase again as the
low passes late tonight. Expanded the gale warning north a zone,
and this may need to be examined further. Gales may need to be
extended into Friday morning, although at the moment it looks
like winds will subside a bit by daybreak. Solid SCA on NW flow
behind departing low expected all day before diminishing in the
evening.
Lighter winds expected Saturday as high pressure builds
overhead from the Ohio Valley.
Light winds expected on Sunday through Monday morning. Some
stronger wind gusts are possible Monday afternoon, but not
expected to reach SCA criteria at this time.
&&
.TIDES/COASTAL FLOODING...
Tidal anomalies will continue to increase today in onshore NE
flow, with perhaps near minor flooding possible during this
evening's tide cycle. Straits point and DC SW Waterfront appear
most susceptible to reaching minor flood. NW winds will cause
levels to lower Friday into the weekend.
&&
.CLIMATE...
Here are the current rankings for wettest year on record
(through November 13th):
Washington DC area (DCA)
1. 61.33 inches (1889)
2. 60.83 inches (2003)
3. 60.09 inches (1878)
4. 58.17 inches (1886)
5. 57.54 inches (1948)
6. 57.38 inches (2018)
7. 54.29 inches (1937)
Weather records for the Washington DC area have been kept at
what is now Ronald Reagan Washington National Airport (DCA)
since 1945. Precipitation records observed downtown extend the
period of record back to 1871.
Baltimore MD area (BWI)
1. 62.66 inches (2003)
2. 62.35 inches (1889)
3. 61.68 inches (2018)
4. 58.98 inches (1979)
Weather records for the Baltimore MD area have been kept at
what is now Baltimore-Washington International Thurgood Marshall
Airport (BWI) since 1950. Precipitation records observed
downtown extend the period of record back to 1871.
Dulles VA area (IAD)
1. 65.67 inches (2003)
2. 59.05 inches (1972)
3. 58.09 inches (1996)
4. 57.65 inches (2018)
5. 55.43 inches (1979)
Weather records have been kept at what is now Washington Dulles
International Airport (IAD) since 1960.
NOTE: All climate data are considered preliminary until
reviewed by the National Centers for Environmental Information
(NCEI).
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until midnight EST tonight for DCZ001.
MD...Winter Storm Warning until 4 AM EST Friday for MDZ003>006-
501>503-505.
Winter Weather Advisory until 4 PM EST this afternoon for
MDZ011-504-506>508.
Flood Watch until midnight EST tonight for MDZ011-013-014-
016>018-504-506-508.
VA...Winter Storm Warning until 1 AM EST Friday for VAZ025-503-504-
508.
Winter Storm Warning until 4 AM EST Friday for VAZ026>031-
505>507.
Winter Weather Advisory until 4 PM EST this afternoon for
VAZ038>040-050>053-501-502.
Winter Weather Advisory until midnight EST tonight for VAZ036-
037.
Flood Watch until midnight EST tonight for VAZ052>057.
WV...Winter Storm Warning until 4 AM EST Friday for WVZ050>053-055-
501>506.
MARINE...Small Craft Advisory from 6 AM to 6 PM EST Friday for
ANZ531>534-537-539>543.
Gale Warning until 6 AM EST Friday for ANZ532>534-537-540>543.
Small Craft Advisory until 6 PM EST Friday for ANZ530-535-536-
538.
Gale Warning from 6 PM this evening to 6 AM EST Friday for
ANZ531-539.
&&
SYNOPSIS...ADS/RCM
NEAR TERM...ADS
SHORT TERM...ADS
LONG TERM...KJP
AVIATION...ADS/KJP
MARINE...ADS/KJP
TIDES/COASTAL FLOODING...ADS
CLIMATE...LWXHazardous weather outlook, Nov 15, 3:49 PM EST, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 349 PM EST Thu Nov 15 2018 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-161000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 349 PM EST Thu Nov 15 2018 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...This Afternoon and Tonight A Winter Weather Advisory for a mixture of snow, sleet, and freezing rain is in effect for portions of the Baltimore metro area. A Gale Warning is in effect through tonight for the Maryland Chesapeake Bay south of Pooles Island and the lower Tidal Potomac River. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Gale Warning may be needed for Friday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report precipitation measurements according to standard operating procedures. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-161000- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 349 PM EST Thu Nov 15 2018 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...This Afternoon and Tonight A Winter Storm Warning is in effect for portions of western and north central Maryland, western and northern Virginia and eastern West Virginia through tonight. Primary threats are disruption to travel due to snow and ice, and potential power outages due to icing. A Winter Weather Advisory is in effect for central Virginia and northern Harford County in Maryland for a mixture of snow, sleet and freezing rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report snow and ice measurements according to standard operating procedure.
In the hours before
Local storm report, Nov 15, 6:16 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
616 PM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM SNOW 2 WSW BLOOMFIELD 39.46N 77.46W
11/15/2018 M7.0 INCH FREDERICK MD NWS EMPLOYEE
0355 PM SNOW 2 NNW BROOKLANDVILLE 39.45N 76.68W
11/15/2018 M3.3 INCH BALTIMORE MD TRAINED SPOTTER
0410 PM SNOW SW BALLENGER CREEK 39.37N 77.44W
11/15/2018 M5.4 INCH FREDERICK MD TRAINED SPOTTER
0548 PM FREEZING RAIN SE BUNKER HILL 39.33N 78.05W
11/15/2018 M0.10 INCH BERKELEY WV TRAINED SPOTTER
0607 PM SNOW 1 SW DUNDALK 39.25N 76.51W
11/15/2018 M7.5 INCH BALTIMORE MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1802671
EVENT NUMBER LWX1802672
EVENT NUMBER LWX1802673
EVENT NUMBER LWX1802674
EVENT NUMBER LWX1802675
MMLocal storm report, Nov 15, 6:21 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM SNOW 3 WSW TANEYTOWN 39.64N 77.22W
11/15/2018 M7.5 INCH CARROLL MD TRAINED SPOTTER
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER LWX1802675
MMLocal storm report, Nov 15, 6:31 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
631 PM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM SNOW 3 N THURMONT 39.67N 77.40W
11/15/2018 M8.3 INCH FREDERICK MD NWS EMPLOYEE
0615 PM FREEZING RAIN 3 N THURMONT 39.67N 77.40W
11/15/2018 M0.10 INCH FREDERICK MD NWS EMPLOYEE
&&
EVENT NUMBER LWX1802676
EVENT NUMBER LWX1802677
MMLocal storm report, Nov 15, 7:23 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
723 PM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW 1 NE POINT OF ROCKS 39.28N 77.53W
11/15/2018 M6.0 INCH FREDERICK MD TRAINED SPOTTER
0630 PM FREEZING RAIN 1 NE POINT OF ROCKS 39.28N 77.53W
11/15/2018 M0.10 INCH FREDERICK MD TRAINED SPOTTER
0700 PM SNOW DULLES INTERNATIONAL AI 38.98N 77.49W
11/15/2018 M3.0 INCH LOUDOUN VA OFFICIAL NWS OBS
0700 PM SNOW BWI AIRPORT 39.18N 76.65W
11/15/2018 M1.7 INCH ANNE ARUNDEL MD OFFICIAL NWS OBS
0700 PM SNOW 1 WSW REAGAN NATIONAL A 38.85N 77.04W
11/15/2018 M1.4 INCH ARLINGTON VA OFFICIAL NWS OBS
0700 PM SNOW CUMBERLAND 39.64N 78.76W
11/15/2018 M7.5 INCH ALLEGANY MD CO-OP OBSERVER
&&
EVENT NUMBER LWX1802678
EVENT NUMBER LWX1802679
EVENT NUMBER LWX1802680
EVENT NUMBER LWX1802681
EVENT NUMBER LWX1802682
EVENT NUMBER LWX1802683
MMLocal storm report, Nov 15, 7:26 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
726 PM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FREEZING RAIN REISTERSTOWN 39.46N 76.81W
11/15/2018 M0.10 INCH BALTIMORE MD EMERGENCY MNGR
&&
EVENT NUMBER LWX1802684
MMLocal storm report, Nov 15, 7:41 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
741 PM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 1 NNE HERNDON 38.98N 77.38W
11/15/2018 M1.9 INCH FAIRFAX VA NWS EMPLOYEE
0645 PM SNOW 3 NNW ROCKVILLE 39.11N 77.18W
11/15/2018 M2.7 INCH MONTGOMERY MD NWS EMPLOYEE
0652 PM SNOW 3 ENE CRIDERS 38.77N 78.95W
11/15/2018 M4.5 INCH ROCKINGHAM VA BROADCAST MEDIA
0700 PM SNOW 1 ESE DALE ENTERPRISE 38.45N 78.92W
11/15/2018 M2.0 INCH ROCKINGHAM VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1802685
EVENT NUMBER LWX1802686
EVENT NUMBER LWX1802687
EVENT NUMBER LWX1802688
MMThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 7:59 PM EST | Areal Flood Warning | LWX | Culpeper, Madison, Orange | 5 hr |
| Nov 16, 12:41 AM EST | Areal Flood Warning | LWX | Fauquier, Prince William | 15 hr |
| Nov 16, 4:23 AM EST | Areal Flood Warning | LWX | Fairfax, Prince William | 6 hr |
Nearby
Wind Advisories in Virginia, 2018Wind Advisories in West Virginia, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.